# SDR SWIA201230039

- Difficulty date: March 13, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 27,281 hours, 19,849 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP 3A AND 3B INOPERATIVE, WHICH LEAD TO MANUAL GEAR EXTENSION AND HYDRAULIC 3 LOW PRESSURE.  (FLT 4562)  REPLACED NR 3 HYDRAULIC SYSTEM RESERVOIR IN REF TO AMM.
